Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Jordan automorphisms on a semisimple Banach algebra


Author: A. M. Sinclair
Journal: Proc. Amer. Math. Soc. 25 (1970), 526-528
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0259604-2
MathSciNet review: 0259604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the group of (continuous) Jordan automorphisms, with the uniform topology, on a semisimple Banach algebra, we show that the connected component of the identity consists of automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

Keywords: Semisimple Banach algebras, Jordan automorphisms, automorphisms, Jordan derivation, derivation, principal component of group
Article copyright: © Copyright 1970 American Mathematical Society